# SDR ASAA20181227575

- Difficulty date: December 25, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 38,086 hours, 11,333 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION CONTROLLER WENT BLANK DURING CRUISE FLIGHT. THE CONTROLLER REMAINED FUNCTIONAL AND CONTROLLED CABIN PRESSURE DURING THE REMAINDER OF FLIGHT. THE CONTROLLER REMAINED BLANK FOR THE REMAINING 04 HOURS OF THE FLIGHT AND IS STILL BLANK AFTER BLOCK IN AT THE GATE. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-31 TASK 803. GROUND VERIFICATION CHECK OK - DEFECT CLEARED.
